# SDR SWAA2020042042576

- Difficulty date: April 15, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,256 hours, 17,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR SLIGHT LIGHT FOR EMERGENCY LIGHTS IS INOP. / REPLACED EMERGENCY LIGHTS BATTERY FOR M1673 IAW M/M 33-51-06/
